Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Errata to: ``The nontriviality of the first rational homology group of some connected invariant subsets of periodic transformations'' [Proc. Amer. Math. Soc. 88 (1983), no. 4, 701-707; MR0702303 (84j:57030)]


Authors: A. Assadi and D. Burghelea
Journal: Proc. Amer. Math. Soc. 94 (1985), 187
MSC: Primary 57S17; Secondary 57S10
Original Article: Proc. Amer. Math. Soc. 88 (1983), 701-707.
MathSciNet review: 781079
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57S17, 57S10

Retrieve articles in all journals with MSC: 57S17, 57S10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0781079-6
PII: S 0002-9939(1985)0781079-6
Article copyright: © Copyright 1985 American Mathematical Society